MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1401
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that liquid optics interface (loi) had debris that prevented vacuum.The procedure was completed using a new loi.
 
Additional Manufacturer Narrative
Additional information: d9 - device available for evaluation? yes.H3 - device evaluated by manufacturer? yes.Date returned to manufacturer: jul 22, 2021.H6 type of investigation codes 10, 3331, 4110 and 4109.H6 investigation findings - code 213.Device evaluation: a review of the records related to this equipment that included labeling, manual, trending, and risk documentation reviews for this equipment were performed.Equipment labeling provides possible complications that can be caused by the surgical/treatment procedure being performed.The trend review shows that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key12344356
Report Number2020664-2021-07143
Device Sequence Number14586718
Product Code OOE
UDI-Device Identifier05050474609761
UDI-Public(01)05050474609761(17)220126(10)15407429
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model Number0180-1401
Device Catalogue Number0180-1401
Device Lot Number15407429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1